MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for the abdominal aortic aneurysm on (b)(6) 2024 with the implant of an alto abdominal aortic stent graft system.A routine follow-up diagnostic angiogram performed on (b)(6) 2025, identified aneurysm enlargement and a possible type ia endoleak.Reportedly, the physician plans to schedule an intervention to implant a palmaz (non-endologix) stent.The patient is stable.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records have been received and imaging studies have been requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement complaint is unconfirmed.The type ia endoleak and additional endovascular procedure (diagnostic angiogram) complaints are confirmed.This is moderately consistent with the reported adverse event/incident.The clinical assessment determined that a type ii endoleak of the lumbar arteries occurred that was not included in the event as reported.This was discovered during review of the computed tomography scans dated (b)(6)l 2025.The presence of severe calcification in the aortic neck likely resulted in inadequate stent graft apposition, leading to a type ia.The type ii endoleak of the lumbar artery is anatomy related.No procedure related harms were identified.The final patient status is reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data - updated.G3: awareness date - updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd.
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd.
santa rosa, CA 95403
8009832284
MDR Report Key22062594
Report Number3008011247-2025-00041
Device Sequence Number7639489
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)270502(10)FS042924-67
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2080-N
Device Lot NumberFS042924-67
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER (LN FF042324-02); OVATION IX ILIAC LIMB (LN FS012624-47); OVATION IX ILIAC LIMB (LN FS040324-25)
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale